# SDR CALA2025032002998

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 141A06311
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0733) COCKPIT FLOOR APPROXIMATELY STA259.5 LBL17 TO RBL5 HAS DENTS.   INSTALLED REPAIR DOUBLER BETWEEN STA. 254 TO 260 LBL15.33 TO LBL1 AND REINSTALLED REMOVED RIVETS STA 247 TO 254 LBL15.33 TO RBL4.1 IAW B737-800 SRM 51-70-13-2R-2 REPAIR 2, B737-800 SRM 51-40-02-0G-0 AND BAC DWG 141A0631 REV:B.
